I'm happy to have found this site. Please let me know if you have had any experience with the following:
I went in for a routine pap in May. It was abnormal (ASCUS) but HPV Negative. They told me to come back in 6-9 months. Shortly after, I noticed that there were hard bumps on my cervix, which I presume existed before the pap. They are very small but hard. There are 2-3 of them located on the cervix and they are smaller than a grain of tapioca.
I was worried about them as the months went by and they did not go away. I made a follow up pap appointment last week (mid-August). This pap occured 3 months after the first. I am awaiting the results, but after explaining the bump situation, the doctor took a look and quickly said that she thought they were genital warts. I reminded her that I was HPV negative 3 months earlier, and that I have been exclusive with my husband for 7 years (no new exposure). I also have never had any other sort of wart or outbreak. My husband had a wart removed from the skin on his knee about 2 years ago. She seemed to think that the HPV has "developed" since then.
Based on pictures I've seen online, I think it feels more like nabothian cysts. They are very hard. I also believe that I have had discomfort in my upper vagina (similar to the feelings of a UTI) since they developed. Here are my questions:
-Which sort of ailment would more likely appear in just 2-3 bumps?
-Is it normal for either one to exist for more than 3 months?
-Is there any natural treatment for these conditions?
-The bumps on my cervix are symmetrical and smooth. Does this seem more true of nabothian cysts or genital warts?
-Does my doctor sounds like a looney to you, or just me?
Thanks for your help, and I hope to update this post soon- when I get the results of Pap #2.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?